# SDR DL73S040018

- Difficulty date: January 9, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 57,606 hours, 43,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 1909
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND FWD ESCAPE PATH LIGHTING INOP.  REPLACED BATTERY PACK AND RACK.
